# SDR DHL2001801505

- Difficulty date: October 3, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3750257U1
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT-SPLICE FITTING 2 IN CRACKED , BETWEEN STA 1040.000 AND STA 1060 , L31R.REMOVED CRACKED FITTING PER SRM 51-120D PG 21.CLEANED, TREATED AND PRINED PER SRM 51-1-20B.INSTALLED NEW FITTING PER SRM 51-1-20D PG 9.
